Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Suffering from premature ejaculation. Noticed semen leakage during bowel movement. Reason?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9102 Questions
Question
Hi I see drops of semen during bowel movement, unusually happens when I apply pressure , kindly advice, I masturbated for fifteen years and Hv been having premature ejaculations, don't know if that is causing the semen leakage during bowel movement. I ow have hair growing on my penis and my scrotum hurts sometimes. Don't know if my prostate have become too large, kindly help me resolve these challenges


Posted Sat, 16 Feb 2013 in Premature Ejaculation
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello,

Thanks for your query. Based on the facts that you have posted, it appears that you had been indulged in masturbation since last 15 years and now facing problems of premature ejaculation. And what you suspect as a semen leakage while bowel movements may not be semen but urethral discharge from secretion of peri urethral glands.

There is myth in a mind of common man that excessive masturbation is the reason of all sexual problems. But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body. All the problems that you are facing now are mind related and due to anxiety. Following measures will help to boost up your level of confidence and allay anxiety and there by improve your sexual performance.

1) Practice moderate exercise for 45 minutes followed by meditation for 1/2 hour.
2) Take high protein diet XXXXXXX in vitamins A,C,E,D,fruits and vegetables.
3) Avoid alcohol and smoking.
4)Take anti oxidants like Almonds 5-6 everyday.

If you are married, you can take medicine like Dapoxetine 1 hour before intercourse to delay ejaculation after discussing with your family Physician.

As regard your doubt about having enlarge Prostate, since you are quite young (Just 30 years) so there are less chances of you having it. However, If you are too much curious about it, get an Ultrasound scanning done to rule out the same.This will relieve your tension.

Hope I have answered your query.Please feel free to ask if you have any more questions. I shall be happy to help you.

Thanks with Regards.
Dr.Patil.. .
.
Above answer was peer-reviewed by
 
Follow-up: Suffering from premature ejaculation. Noticed semen leakage during bowel movement. Reason? 54 minutes later
Thank you doctor, you unfortunately left the hair growth on the sides of my penis. It was part of my initial query. So masturbation has not done any dAmage to my system. IS The leakage as you explain NORMAL. THE MEDICATION YOU PROPOSED ,HAS IT GOT ANY SIDE EFFECTS. AND WAS CAUSES THE LEAKAGE. I READ ABOUT A MEDICATION CALLED LOVE LONGER 111, WHICH CAN SOLVE THE PROBLEM BECAUSE I AM Exhausted sexually and need to repair my system. I do not feel very strong as I used to.The leakage usually happens when I abstain from sex for a week, my erections previously was very hard even after ejaculation but no it goes soft just after ejaculation and takes a longer time to have erection again. U also did not comment on the Pain in my balls in the scrotum, it happens when u feel the balls slightly swollen and heavy
 
 
Answered by Dr. P. T. Patil 9 hours later
Hello

I shalll try to answer your queries point to point:

1) Hair growth on side of the penis is normal. We need not be concerned with that.

2) As regards leakage of semen, you have to get it confirmed whether what you suspect as Semen is semen or urethral secretion by getting microscopic examination of a drop of secretion. In all practical possibilities it seems to be urethral secretion.

3) Dapoxetine has some minor side effects like dizziness, mild head ache, etc., to which you will get accustomed in a week. However it is advisable to take this medication under supervision of a qualified urologist. It is not available over the counter. "Love Longer 111" - I have no knowledge about this medicine. Can you specify the content of this drug.

4) You cannot get second erection as hard as first one immediately after ejaculation. It usually takes 24 hours to get hard erection after ejaculation.

5) As regards pain in scrotum it is difficult to make any comment without clinical examination. A wide variety of conditions can produce such pain. Therefore I would suggest you to consult and discuss with a qualified Urologist when you visit them for a prescription of dapoxetine.

Hope I have answered your queries.Please feel free to ask if you have any more questions I shall be happy to help you.

Regards
Dr.Patil
Above answer was peer-reviewed by
 
Follow-up: Suffering from premature ejaculation. Noticed semen leakage during bowel movement. Reason? 5 hours later
Is there no permanent cure, do have to take the medication for life. So the excessive masturbation has no linkage to these challenges
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello,

Thanks for follow up.

Premature ejaculation can be cured with general measures which I have suggested earlier.You have to take medication for couple of months only.
I again state that masturbations has no relation with your problem.

Thanks with Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor